# SDR CALA2025101710211

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 60,363 hours, 17,663 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 080625553
- Condition: Odor
- Location: Zone 900
- Part time: 50,002 hours, 17,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT GALLEY OVEN 204 TURND OFF DUE TO SMOKE AND ODOR.   REPLACED GALLEY OVEN WITH SERVICEABLE ONE IAW AMM 25-34-00. OPS CHECKED GOOD, NO SMOKE PRESENT.
